# SDR YENA2024070800950

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SPIGOT FITTING PYLON LH; REF AEROMAN WO 2024 159/1 2024-277250, REMOVED AND REPLACED SPIGOT ON PYLON LH IAW A320 SRM 54-51-12-300-002. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION TOOL USED CALIPER P/N 500-196-30 S/N A23329456 DUE DATE MAR/04/2025. FORM MX220 COMPLET (CONSIDERED A MAJOR REPAIR)
